I received a tetanus shot last Monday (October 24th) for school purposes. The pain I felt that day, Tuesdsy and Wednesday was pretty bad. By thursday it got better, and by Saturday I saw significant improvement. I felt that the pain was almost gone when I woke up on Sunday with the pain again. Now it is Monday (a week after I received the shot) and the pain is worse than ever. It is shooting down my arm and in my shoulder blade. The doctor was baffled that it went away and came back, and told me it was Idiopathic peripheral neuropathy and prescribed neurontin. I am not sure if I should see a neurologist to make sure that this is really what is happening. Has this happened to anybody else?
The following user gives a hug of support to Jillb93: MountainReader (11-02-2011)
Did you get better. . .I have been having the worst time of my life after taking the tetanus vaccine .. for the past 5 weeks.. . body pain all over. joint pain , swelling , no appetite, chills .etc. ..